Dermatology Community
Red Dots
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red Dots

I have got lots of these little red dots. Had one for several years high up on my abdomen and now have about 8 more on my breasts and just above. I was in a panic as I am on bp tablets, and have to have regular blood checks to make sure my kidneys and liver are functioning OK. I worried it might be liver damage but I see that it is a common thing. I have no pain or discomfort whatsoever, it is just weird to see them appearing. I will mention it when I get my annual check up but it was a relief to see these described as cherry things as I saw reference in a magazine to these little dots being spider naevae but my dots as miniscule and not spidery at all. It is as if someone put a pin against my skin and the end had bright red dye on it. Tiny as they are, they got me thinking. Mine appear in lines of two or three, with spaces in between, which someone else mentioned. I would love to know what actually causes them!


This discussion is related to tiny red spots.
Related Discussions
  • Red spots (1 replies):
    I got these red spots on my lower legs,from my knees to ...[more]
3 Comments Post a Comment
Blank
Avatar_dr_f_tn
Hi

It is important to note if you are taking any antiplatelet medications or "blood thinners". These tiny pinpoint spots may be termed petechiae as they may be vascular in nature. They usually are flat, non tender and non itchy.

I suggest that you inform your doctor about this as soon as possible especially if antiplatelet medications are being taken. Watch out for any increase in the size of these spots, or gum and nose bleed. Any change in urine character (tea colored urine) warrants urgent intervention also.
Blank
Avatar_dr_f_tn
Hi

It is important to note if you are taking any antiplatelet medications or "blood thinners". These tiny pinpoint spots may be termed petechiae as they may be vascular in nature. They usually are flat, non tender and non itchy.

I suggest that you inform your doctor about this as soon as possible especially if antiplatelet medications are being taken. Watch out for any increase in the size of these spots, or gum and nose bleed. Any change in urine character (tea colored urine) warrants urgent intervention also.
Blank
Avatar_n_tn
I think they're hereditary, my mum has them on her chest and I noticed them begin to appear when I was about 18, I'm now 23 and the ones that started out as a pin ***** are now only about 1-2mm but are definitely getting bigger and ive developed a few more. They are slightly raised, like small moles, but blood red (i think they're kind of cute actually, unless they get any bigger and increase in number an awful lot) My mum went to the doctor about them and he told her not to worry, they're age spots and apparently have no link to anything more sinister (although aging itself is pretty sinister i reckon).  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India